Title: Achieving fast reconnection in resistive MHD models via turbulent means
Authors: Lapenta, Giovanni ×
Lazarian, A #
Issue Date: 2012
Publisher: European Geophysical Society
Series Title: Nonlinear Processes in Geophysics vol:19 issue:2 pages:251-263
ISSN: 1023-5809
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science